Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Semiotica

Journal of the International Association for Semiotic Studies / Revue de l'Association Internationale de Sémiotique

Editor-in-Chief: Danesi, Marcel


IMPACT FACTOR 2018: 0.509

CiteScore 2018: 0.23

SCImago Journal Rank (SJR) 2018: 0.232
Source Normalized Impact per Paper (SNIP) 2018: 0.478

Agenzia Nazionale di Valutazione del Sistema Universitario e della Ricerca: Classe A

Online
ISSN
1613-3692
See all formats and pricing
More options …
Volume 17, Issue 4

Issues

TOWARDS A FORMAL THEORY OF DIALOGUES

MARIA NOWAKOWSKA
Published Online: 2009-11-30 | DOI: https://doi.org/10.1515/semi.1976.17.4.291

About the article

Published Online: 2009-11-30

Published in Print:


Citation Information: Semiotica, Volume 17, Issue 4, Pages 291–314, ISSN (Online) 1613-3692, ISSN (Print) 0037-1998, DOI: https://doi.org/10.1515/semi.1976.17.4.291.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
B.R. Gaines and L.J. Kohout
International Journal of Man-Machine Studies, 1977, Volume 9, Number 1, Page 1
[2]
Maria Nowakowska
International Journal of Man-Machine Studies, 1980, Volume 13, Number 2, Page 223
[3]
Maria Nowakowska
Mathematical Social Sciences, 1985, Volume 10, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in